Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 853032, 8 pages
Research Article

-Fuzzy Fixed Points Theorems for -Fuzzy Mappings via -Admissible Pair

1Department of Mathematics, International Islamic University, Sector H-10, Islamabad 44000, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Chack Shahzad, Islamabad 44000, Pakistan

Received 30 August 2013; Accepted 10 November 2013; Published 5 February 2014

Academic Editors: G. Bonanno and J. Wang

Copyright © 2014 Maliha Rashid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maliha Rashid, Akbar Azam, and Nayyar Mehmood, “-Fuzzy Fixed Points Theorems for -Fuzzy Mappings via -Admissible Pair,” The Scientific World Journal, vol. 2014, Article ID 853032, 8 pages, 2014.